# SDR REXA2012111401681

- Difficulty date: November 14, 2012
- Submitted: November 19, 2012
- Operation: Air carrier
- Aircraft: N832AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8032
- Aircraft time: 12,460 hours, 12,086 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT'S UNDERSEAT FLASHLIGHT INOPERABLE.  REMOVED & REPLACED F/A FLASHLIGHT BELOW JUMPSEAT IAW CRJ200 AMM 25-61-04 OPS CHECKED GOOD.
